MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TM REVERSE STEM; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. TM REVERSE STEM; PROSTHESIS, SHOULDER
Model Number N/A
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-00414.
 
Event or Problem Description
It was reported the patient was implanted with a reverse shoulder over a year ago.Subsequently, the patient was revised a couple of months ago due to the poly disengaging from the stem.A second revision was recently performed due to another disengaged poly and possible infection.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; g3; g4; g7; h1; h2; h3; h6 corrected: e2; e3 d11: unk glenoid head, unk baseplate, unk screw, unk screw.A tm reverse stem was returned for evaluation.Visual examination of the returned product identified bone debris embedded on the surface.Surface scratches were also identified on the stem.Dimensional analysis was performed during manufacturing and were conforming to print specifications.Insufficient information provided.Unable to perform a compatibility check.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2020-02059, 0001822565-2020-02060, 0001822565-2020-02061, 0001822565-2020-02062.

Brand Name
TM REVERSE STEM
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9649130
Report Number0001822565-2020-00415
Device Sequence Number10888058
Product Code HSD
UDI-Device Identifier00889024268975
UDI-Public(01)00889024268975
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K130661
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00434901413
Device Lot Number64141262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H10.; UNKNOWN BASEPLATE PN: UNKNOWN LN: UNKNOWN.; UNKNOWN GLENOSPHERE PN: UNKNOWN LN: UNKNOWN.; UNKNOWN HUMERAL BEARING PN: UNKNOWN LN: UNKNOWN.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;